Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2018, Issue 741

Issues

Algebraic flows on abelian varieties

Emmanuel Ullmo
  • IHES, Laboratoire Alexander Grothendieck du CNRS, Université Paris-Saclay 35, route de Chartres, 91440, Bures-sur-Yvette, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Andrei Yafaev
Published Online: 2016-01-28 | DOI: https://doi.org/10.1515/crelle-2015-0085

Abstract

Let A be an abelian variety. The abelian Ax–Lindemann theorem shows that the Zariski closure of an algebraic flow in A is a translate of an abelian subvariety of A. The paper discusses some conjectures on the usual topological closure of an algebraic flow in A. The main result is a proof of these conjectures when the algebraic flow is given by an algebraic curve.

References

  • [1]

    J. Ax, On Schanuel’s conjecture, Ann. of Math. (2) 93 (1971), 1–24. Google Scholar

  • [2]

    J. Ax, Some topics in differential algebraic geometry I: Analytic subgroups of algebraic groups, Amer. J. Math. 94 (1972), 1195–1204. CrossrefGoogle Scholar

  • [3]

    B. Klingler, E. Ullmo and A. Yafaev, The hyperbolic Ax–Lindemann–Weierstrass theorem, Publ. Math. Inst. Hautes Études Sci., to appear. Google Scholar

  • [4]

    M. Orr, Introduction to abelian varieties and the Ax–Lindemann–Weierstrass theorem, O-minimality and diophantine geometry, London Math. Soc. Lecture Note Ser. 421, Cambridge University Press, Cambridge (2015), 100–128. Google Scholar

  • [5]

    J. Pila and J. Tsimermann, Ax–Lindemann for 𝒜g, Ann. of Math. (2) 179 (2014), no. 2, 659–681. Google Scholar

  • [6]

    J. Pila and U. Zannier, Rational points in periodic analytic sets and the Manin–Mumford conjecture, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Nat. (9) Rend. Lincei Mat. Appl. 19 (2008), 149–162. Google Scholar

  • [7]

    E. M. Stein, Harmonic analysis, Princeton University Press, Princeton 1993. Google Scholar

  • [8]

    E. Ullmo and A. Yafaev, Hyperbolic Ax–Lindemann theorem in the cocompact case, Duke Math. J. 163 (2014), no. 2, 433–463. Web of ScienceCrossrefGoogle Scholar

  • [9]

    R. Walker, Algebraic curves, Princeton University Press, Princeton 1950. Google Scholar

About the article

Received: 2015-01-17

Published Online: 2016-01-28

Published in Print: 2018-08-01


The second author is very grateful to the ERC (Grant No. ERC 511343) for financial support.


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2018, Issue 741, Pages 47–66, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2015-0085.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ya'acov Peterzil and Sergei Starchenko
Advances in Mathematics, 2018, Volume 333, Page 539
[2]
Emmanuel Ullmo and Andrei Yafaev
manuscripta mathematica, 2017

Comments (0)

Please log in or register to comment.
Log in